# SDR SWAA040828

- Difficulty date: March 16, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 58,379 hours, 56,140 cycles
- Engine: Ge CFM56*
- Engine time: 34,028 hours, 31,955 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 332A1000
- Part serial: 857573
- Condition: Faulty
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUTDOWN/AIRTURN BACK, NR 2 ENG OIL PRESSURE WENT TO ZERO AND OIL QUANTITY ALSO WENT TO ZERO.  PERFORMED LOW OIL PRESSURE TEST AND ZONE A INSPECTION PER MM.  ENGINE IS ON 50 CYCLE REINSPECT PER MX NOTE.
